# SDR VE7A2019022151001

- Difficulty date: February 15, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N348P
- Make and model: Snias AS350B3
- Aircraft serial: 7998
- Aircraft time: 1,561 hours, 4,781 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: ES611422
- Condition: Burned Out
- Location: Blower
- Part time: 1,561 hours, 4,781 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE FLYING THE AIRCRAFT FROM  HOSPITAL TO THE  AIRPORT AN ELECTRICAL BURNING SMELL WAS NOTED IN THE AIRCRAFT CABIN WITH THE AIR CONDITIONER TURNED ON.  NO SMOKE WAS NOTED.    PILOT TURNED OFF THE A/C AND CONTINUED THE SHORT FLIGHT AND LANDED SAFELY AT THE AIRPORT. MAINTENANCE TROUBLESHOT THE PROBLEM AND DETERMINED THE AIR COMM AIR CONDITIONER AFT BLOWER WAS CAUSING THE ISSUE
